# SDR DALA2025062304663

- Difficulty date: June 23, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 82,577 hours, 10,578 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 867803
- Part serial: 1018
- Condition: Faulted
- Location: Zone 800
- Part time: 71,509 hours, 8,992 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIV - INTO BOS DUE TO (L) AFT DOOR OPEN INDICATION AT CRUISE.   DEACTIVATED DOOR INDICATION AND FWD TO MEL. CONTINUE IN SERVICE. THEN R/R PSCU PER A330 AMM 52-71. OK FOR SERVICE.
